# SDR R61A201306300578

- Difficulty date: June 30, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N820MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000041
- Aircraft time: 22,662 hours, 16,784 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Bracket
- Part number: 17092986001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND BRACKET FOR DUCT WORK TO INLET LT PACK ACM HAS A ONE INCH CRACK. MX R &R BRACKET FOR THE DUCT WORK TO INLET LT PACK IAW SRM 51-41-01.
